PL EN


Preferences help
enabled [disable] Abstract
Number of results
2005 | 5 | 4 | 234-241
Article title

Potencjał hepatotoksyczny leków przeciwpsychotycznych: retrospektywna analiza 506 kuracji

Content
Title variants
EN
Hepatotoxic potential of antipsychotic drugs: retrospective analysis of 506 treatment courses
Languages of publication
EN PL
Abstracts
EN
Aim of paper: Retrospective analysis of incidence of increased aminotransferase (AT) activity in patients treated with I and II generation antipsychotic drugs and of differences in AT activity in correlation with different drugs and different classes of drugs. Method: Retrospective analysis of AT activity assessed during administration of antipsychotic drugs to 506 patients treated at the Department of Psychiatry of the Elderly and Psychotic Disorders of the Medical University in £ódŸ in 2003. Data obtained were analysed using non-parametric tests. Results: Groups of patients treated with particular antipsychotic drugs (both in mono- and polytherapy) differed significantly as to the incidence of increased AT values (GOT>3x15 IU/L; GPT>3x17 IU/L). A higher level of significance was observed for GPT activity as compared with GOT. Groups of patients treated with I and II generation antipsychotic drugs did not differ as to mean values of AT activity while significant differences were observed between courses of particular drugs within a particular generation of antipsychotic medications. Drugs where mean activity of AT did not differ from that of the control group included: sulpiride, flupenthixol and zuclopenthixol for I generation antipsychotic drugs and risperidone and quetiapine for II generation drugs. Highest values of AT activity were noticed in patients using perazine, haloperidol, clozapine and olanzapine. Duration of hospital stay of patients who experienced an increase in AT activity was significantly longer and there was a significant positive correlation between AT activity and duration of hospital stay. Conclusion: An increased AT activity occurs frequently in the setting of antipsychotic treatment. Particular antipsychotic drugs possess a different hepatotoxic potential. Patients with a history of liver disease or at high risk of developing drug-related liver damage, should receive safer drugs, which include sulpiride, thioxanthenes, risperidone and quetiapine.
PL
Cel: Ocena retrospektywna częstości występowania podwyższonych wartości aminotransferaz (AT) u pacjentów leczonych lekami przeciwpsychotycznymi (LPP) I i II generacji oraz różnic w aktywności AT w przypadku kuracji odmiennymi lekami i kategoriami LPP. Metoda: Analizie poddano wyniki aktywności AT oznaczonych w trakcie 506 kuracji LPP pochodzące z retrospektywnie analizowanej kohorty pacjentów, którzy byli leczeni w Klinice Psychiatrii Wieku Podeszłego i Zaburzeń Psychotycznych UM w Łodzi w 2003 roku. Uzyskane dane analizowano z wykorzystaniem testów nieparametrycznych. Wyniki: Grupy leczone poszczególnymi LPP (stosowanymi w mono- i politerapii) różniły się istotnie pod względem częstości występowania podwyższonych wartości AT (AST>3x15 IU/l; ALT>3x17 IU/l). Wyższy poziom istotności obserwowano dla oznaczeń aktywności ALT w porównaniu z AST. Grupy leczone LPP I i II generacji nie różniły się średnimi aktywnościami AT, natomiast istotne różnice zaobserwowano pomiędzy kuracjami poszczególnymi lekami w obrębie I i II generacji LPP. Lekami, których średnie aktywności AT nie różniły się istotnie w porównaniu z grupą nieleczoną, były: sulpiryd, flupentyksol i zuklopentyksol dla LPP I generacji oraz risperidon i kwetiapina w kategorii LPP II generacji. Najwyższe wartości AT obserwowano w przypadku kuracji perazyną, haloperidolem, klozapiną i olanzapiną. Hospitalizacje pacjentów, u których doszło do wzrostu aktywności ALT, były istotnie dłuższe, a pomiędzy aktywnością AST a długością hospitalizacji obserwowano istotną korelację o dodatnim kierunku. Wnioski: Wzrost wartości AT jest częstym zjawiskiem w trakcie kuracji LPP. Poszczególne LPP mają różny potencjał hepatotoksyczności. U pacjentów obciążonych wywiadem lub wysokim ryzykiem polekowego uszkodzenia wątroby należy stosować leki bezpieczniejsze, do których można zaliczyć sulpiryd, tioksanteny, risperidon i kwetiapinę.
Discipline
Year
Volume
5
Issue
4
Pages
234-241
Physical description
References
  • 1. Hollister L.E.: Adverse reactions to phenothiazines. JAMA 1964; 189: 311-313.
  • 2. Zimmerman H.J., Maddrey WC.: Toxic and drug-induced hepatitis. W: Schiff L., Schiff E.R. (red.): Diseases of the Liver. JB Lippincott, Philadelphia 1993: 707-769.
  • 3. Zimmerman H.J.: Hepatotoxicity: The Adverse Effects of Drugs and Other Chemicals on the Liver. Lippincott Williams & Wilkins, Philadelphia 1999.
  • 4. Zimmerman H.J.: Manifestations of hepatotoxicity. Ann. NYAS Acad. Sci. 1963; 104: 954.
  • 5. Dorta G., Siebenmann R., Frohli P. i wsp.: [Clozapine-induced cholestatic jaundice: a case report]. Z. Gastroenterol. 1989; 27: 388-390.
  • 6. Stricker B.H.C.: Drug-Induced Hepatic Injury. Elsevier, Amsterdam 1993.
  • 7. Macfarlane B., Davies S., Mannan K. i wsp.: Fatal acute fulminant liver failure due to clozapine: a case report and review of clozapine-induced hepatotoxicity. Gastroenterology 1997; 112: 1707-1709.
  • 8. Jadallah K.A., Limauro D.L., Colatrella A.M.: Acute hepatocellular-cholestatic liver injury after olanzapine therapy. Ann. Intern. Med. 2003; 138: 357-358.
  • 9. Raz A., Bergman R., Eilam O. i wsp.: A case report of olanzapine-induced hypersensitivity syndrome. Am. J. Med. Sci. 2001; 321: 156-158.
  • 10. Krebs S., Dormann H., Muth-Selbach U. i wsp.: Risperidone-induced cholestatic hepatitis. Eur. J. Gastroenterol. Hepatol. 2001; 13: 67-69.
  • 11. Benazzi F.: Risperidone-induced hepatotoxicity. Pharmacopsychiatry 1998; 31: 241.
  • 12. Phillips E.J., Liu BA., Knowles S.R.: Rapid onset of risperidone-induced hepatotoxicity. Ann. Pharmacother. 1998: 32: 843.
  • 13. Grohmann R., Ruther E.: Neuroleptika. W: Grohmann R., Ruther E., Schmidt L.G. (red.): Unerwunschte Wirkungen von Psychopharmaka: Ergebnisse der AMUT-Studie. Springer Verlag, Berlin 1994: 42-133.
  • 14. Dumortier G., Cabaret W, Stamatiadis L. i wsp.: [Hepatic tolerance of atypical antipsychotic drugs]. Encephale 2002; 28 (6 cz. 1): 542-551.
  • 15. Gaertner I., Altendorf K., Batra A., Gaertner H.J.: Relevance of liver enzyme elevations with four different neuroleptics: a retrospective review of 7,263 treatment courses. J. Clin. Psychopharmacol. 2001; 21: 215-222.
  • 16. Prior T.I., Baker G.B.: Interactions between the cytochrome P450 system and the second-generation antipsychotics. J. Psychiatry Neurosci. 2003; 28: 99-112.
  • 17. Hummer M., Kurz M., Kurzthaler I. i wsp.: Hepatotoxicity of clozapine. J. Clin. Psychopharmacol. 1997; 17: 314-317.
Document Type
article
Publication order reference
YADDA identifier
bwmeta1.element.psjd-d1f3deba-2f72-43e7-8775-f394367ecf84
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.